# SDR SWAA2024041774398

- Difficulty date: April 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,996 hours, 17,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FWD SERVICE DOOR ASSIST HANDLE BROKEN<[01] SWAPPED FWD SERVICE DOOR ASSIST HANDLE WITH FWD LAV ASSIST HANDLE PER AMM 52-11-31. REF LOG PAGE 595438E FOR LAV ASSIST HANDLE MEL
